


default search action
"Smallest independent dominating sets in Kronecker products of cycles."
Pranava K. Jha (2001)
- Pranava K. Jha:
Smallest independent dominating sets in Kronecker products of cycles. Discret. Appl. Math. 113(2-3): 303-306 (2001)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.